# SDR AALA202304035812

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 30,877 hours, 13,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR IS HARD TO STOW AND/OR RELEASE FROM STORAGE HOOKS. ADJUSTED STORAGE HOOKS FOR GIRT BAR ON 1R DOOR.
